# SDR FXGAN54514001

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- Aircraft time: 18,188 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE DETAILED VISUAL INSPECTION REQUIRED BY AD 58-17-02 PARA 2 TWO CRACKS WERE FOUND ON THE ELEVATOR HINGE WEB.  BOTH CRACKS ARE ON THE LT HORIZONTAL STABILIZER ONE AT STA 87 HINGE AND ONE AT STA 127 HINGE. REPAIRED IAW EAC EO 1120 AND 8110-3 DATED 6/10/2011.
